# SDR QXEA2014060900457

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 14,576 hours, 15,979 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS COUNTERSINKS ON FUEL PANEL 522BT HAVE PITTING CORROSION.  REMOVED CORROSION FROM COUNTERSINKS ON FUEL PANEL 522BT MEASURED FASTENER HEAD AT .0175 BELOW FLUSH IAW TUC6161.  PANEL OUT OF LIMITS IAW SRM 57-10-35, REPAIR-03.  PANEL INSTALLATED.
